# SDR HEEA079648

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,957 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 412061668101
- Condition: Broken
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP RIVETS BROKEN. SCRAPPED.
